# SDR JR2R2019092712110

- Difficulty date: September 27, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 719000419
- Aircraft time: 12,556 hours, 7,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 17005663605
- Condition: Corroded
- Location: Fuselage
- Part time: 12,556 hours, 7,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR PLATE CORRODED, FOUND CRACKED, 100% MATERIAL LOSS ON AFT O/B CORNER.
